# SDR IPXA13B79655

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U589755
- Condition: Punctured
- Location: Bs 1930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT BS 1930 HAS PUNCTURE.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-51139-A.
